RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 2, Pages 204–213 (Mi mz6589)  

This article is cited in 1 scientific paper (total in 1 paper)

A Simple Pursuit–Evasion Problem on a Ball of a Riemannian Manifold

A. Sh. Kuchkarov

Institute for Mathematics and Information Technologies of the National Academy of Sciences of Uzbekistan

Abstract: A pursuit–evasion differential game with simple motions, in which points (players) move on a ball of a Riemannian manifold, is studied. It is assumed that all players have the same dynamic capabilities, pursuers move on the entire ball, and evaders move either on the sphere bounding the ball or on the entire ball, depending on the version of the game. Sufficient solvability conditions are found. An example is given.

Keywords: pursuit–evasion problem, simple pursuit and evasion, pursuit on a ball of a Riemannian manifold, possibility of evasion, possibility of pursuit completion

DOI: https://doi.org/10.4213/mzm6589

Full text: PDF file (440 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:2, 190–197

Bibliographic databases:

UDC: 517.9
Received: 15.11.2007

Citation: A. Sh. Kuchkarov, “A Simple Pursuit–Evasion Problem on a Ball of a Riemannian Manifold”, Mat. Zametki, 85:2 (2009), 204–213; Math. Notes, 85:2 (2009), 190–197

Citation in format AMSBIB
\Bibitem{Kuc09}
\by A.~Sh.~Kuchkarov
\paper A Simple Pursuit--Evasion Problem on a Ball of a Riemannian Manifold
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 2
\pages 204--213
\mathnet{http://mi.mathnet.ru/mz6589}
\crossref{https://doi.org/10.4213/mzm6589}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2548000}
\zmath{https://zbmath.org/?q=an:1179.91049}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 2
\pages 190--197
\crossref{https://doi.org/10.1134/S0001434609010222}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264327200022}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-62949219842}


Linking options:
  • http://mi.mathnet.ru/eng/mz6589
  • https://doi.org/10.4213/mzm6589
  • http://mi.mathnet.ru/eng/mz/v85/i2/p204

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kuchkarov A., Ibragimov G., Ferrara M., “Simple Motion Pursuit and Evasion Differential Games with Many Pursuers on Manifolds with Euclidean Metric”, Discrete Dyn. Nat. Soc., 2016, 1386242  crossref  mathscinet  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:1462
    Full text:86
    References:68
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020